A mathematical study of the COVID-19 propagation through a stochastic epidemic model

Abstract

COVID-19 є великою небезпекою, яка загрожує всьому світу. У цьому контексті математичне моделювання є дуже потужним інструментом, щоб дізнатися більше про те, як така хвороба передається всередині людської популяції. У зв’язку з цим у цій статті пропонується стохастична модель епідемії, яка описує динаміку COVID-19 під час застосування карантину та стратегій медіа-висвітлення, і здійснено строгий математичний аналіз цієї моделі, щоб отримати загальне уявлення про поширення COVID-19.
The COVID-19 is a major danger that threatens the whole world. In this context, mathematical modeling is a very powerful tool for knowing more about how such a disease is transmitted within a host population of humans. In this regard, we propose in the current study a stochastic epidemic model that describes the COVID-19 dynamics under the application of quarantine and coverage media strategies, and we give a rigorous mathematical analysis of this model to obtain an overview of COVID-19 dissemination behavior.

Description

Citation

Kiouach D. A mathematical study of the COVID-19 propagation through a stochastic epidemic model / D. Kiouach, S. E. A. El-Idrissi, Y. Sabbar // Mathematical Modeling and Computing. — Lviv : Lviv Politechnic Publishing House, 2023. — Vol 10. — No 3. — P. 784–795.

Endorsement

Review

Supplemented By

Referenced By